# SDR CA970513020

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1506374102
- Condition: Broken
- Location: Compensator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF THE HIGH PRESSURE AIR DUCT BLEW. DUCT COMPENSATOR BLEW CAUSING DAMAGE TO SEVERAL OTHER DUCTS. AIRCRAFT RETURNED TO MAINTENANCE BASE FOR REPAIR. COMPENSATOR AND OTHER DUCTS AND BRACKETS REPAIRED OR REPLACED.
